• Users Online: 85
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 2  |  Issue : 1  |  Page : 25-27

Divalproex-induced stuttering: A rare case report


1 Department of Clinical and Experimental Pharmacology, Calcutta School of Tropical Medicine, Kolkata, West Bengal, India
2 Department of Psychiatry, Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Dr. Sukanta Sen
Department Clinical and Experimental Pharmacology, Calcutta School of Tropical Medicine, 108 C R Avenue, Kolkata - 700 073, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2395-2555.161419

Rights and Permissions

This report describes development of stuttering with divalproex sodium in a patient of bipolar disorder. The treatment was started with twice a day regime which was well-tolerated and the patient started showing some improvement in symptoms. After a week, as the dosing was switched to three times a day, the patient experienced decreased and labored speech. His articulation altered as were the intensity and timings of utterance. Speech rhythm was also affected. Patient reported that such a problem he never experienced earlier. As he reverted to twice a day regime on advice of the doctor, there was improvement in his speech.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1691    
    Printed166    
    Emailed0    
    PDF Downloaded148    
    Comments [Add]    

Recommend this journal